首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
MORTGAGES
被引:0
|
作者
:
Prunty, Bert S., Jr.
论文数:
0
引用数:
0
h-index:
0
Prunty, Bert S., Jr.
机构
:
来源
:
NEW YORK UNIVERSITY LAW REVIEW
|
1953年
/ 28卷
/ 03期
关键词
:
D O I
:
暂无
中图分类号
:
D9 [法律];
DF [法律];
学科分类号
:
0301 ;
摘要
:
引用
收藏
页码:606 / 617
页数:12
相关论文
共 50 条
[41]
THE SECONDARY MARKET FOR MORTGAGES
KANNER, SB
论文数:
0
引用数:
0
h-index:
0
机构:
ADAMS DUQUE & HAZELTINE,LOS ANGELES,CA
ADAMS DUQUE & HAZELTINE,LOS ANGELES,CA
KANNER, SB
[J].
REAL ESTATE LAW JOURNAL,
1982,
10
(04):
: 344
-
348
[42]
Rates - Mortgages & cards
Badenhausen, K
论文数:
0
引用数:
0
h-index:
0
Badenhausen, K
[J].
FORBES,
1999,
164
(06):
: 44
-
44
[43]
THE SALVAGE OF MORTGAGES BY TRUSTEES
Vaughan, Harold C.
论文数:
0
引用数:
0
h-index:
0
Vaughan, Harold C.
[J].
COLUMBIA LAW REVIEW,
1937,
37
(01)
: 61
-
75
[44]
SHARED APPRECIATION MORTGAGES
FRIEND, R
论文数:
0
引用数:
0
h-index:
0
FRIEND, R
[J].
HASTINGS LAW JOURNAL,
1982,
34
(02)
: 329
-
423
[45]
Types of railway mortgages
Mitchell, Thomas Warner
论文数:
0
引用数:
0
h-index:
0
Mitchell, Thomas Warner
[J].
JOURNAL OF ACCOUNTANCY,
1906,
1
(05):
: 357
-
371
[46]
Low down on mortgages
Mehigan, C
论文数:
0
引用数:
0
h-index:
0
Mehigan, C
[J].
IRISH VETERINARY JOURNAL,
1996,
49
(12)
: 696
-
696
[47]
RENEGOTIABLE RATE MORTGAGES
KANNER, SB
论文数:
0
引用数:
0
h-index:
0
KANNER, SB
[J].
REAL ESTATE LAW JOURNAL,
1980,
9
(01):
: 55
-
57
[48]
FREEING MORTGAGES OF MERGER
BURKHART, AM
论文数:
0
引用数:
0
h-index:
0
BURKHART, AM
[J].
VANDERBILT LAW REVIEW,
1987,
40
(02)
: 283
-
387
[49]
Mortgages for practice personnel
不详
论文数:
0
引用数:
0
h-index:
0
不详
[J].
VETERINARY RECORD,
2019,
184
(12)
: 370
-
370
[50]
Optimal payment of mortgages
Xie, Dejun
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Xie, Dejun
Chen, Xinfu
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Chen, Xinfu
Chadam, John
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Chadam, John
[J].
EUROPEAN JOURNAL OF APPLIED MATHEMATICS,
2007,
18
: 363
-
388
←
1
2
3
4
5
→